# SDR DXTA2025031702572

- Difficulty date: March 3, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800180
- Aircraft time: 15,346 hours, 10,235 cycles
- Engine: Pwc PW306C
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ITT EXCEEDANCE. WHILE IN CLIMB ABOUT 38,000 FEET WITH THRUST SET AT MCT, THE LEFT ENGINE ITT WENT INTO THE YELLOW BAND. AFTER 20 SECONDS THE YELLOW BAND TURNED RED AND THEN WE PULLED THE POWER BACK TO REDUCE THE ITT. HIGHEST ITT OBSERVED WAS 930, AND I PUSHED THE EVENT MARKER BUTTON. CORRECTIVE ACTION; REMOVED LH/RH HP PRSOV AND INSTALLED IN TRANSPOSED POSITION. REPLACED ALL DISTURBED BLEED SEALS IN LH/RH ENGINE BLEED DUCTS. ALL WORK PERFORMED IAW CE680 AMM 36-10-00. PERFORMED LH/RH ENGINE RUNS TO TAKEOFF POWER IN DIFFERENT BLEED CONFIGURATIONS. ENGINE PERFORMANCE IS SATISFACTORY. LEAK CHECKS OF LH/RH BLEED DUCTS GOOD.
